On a knapsack problem involving divisors of n !

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)25-28
JournalResearch Bulletin of HIT
Volume29
Publication statusPublished - 1995 Feb 1

Cite this

On a knapsack problem involving divisors of n ! / Yokota, Hisashi.

In: Research Bulletin of HIT, Vol. 29, 01.02.1995, p. 25-28.

Research output: Contribution to journalArticle

Yokota, Hisashi. / On a knapsack problem involving divisors of n !. In: Research Bulletin of HIT. 1995 ; Vol. 29. pp. 25-28.
@article{8e5748b2b181495898c234ba3e1dec72,
title = "On a knapsack problem involving divisors of n !",
author = "Hisashi Yokota",
year = "1995",
month = "2",
day = "1",
language = "English",
volume = "29",
pages = "25--28",
journal = "Research Bulletin of HIT",

}

TY - JOUR

T1 - On a knapsack problem involving divisors of n !

AU - Yokota, Hisashi

PY - 1995/2/1

Y1 - 1995/2/1

M3 - Article

VL - 29

SP - 25

EP - 28

JO - Research Bulletin of HIT

JF - Research Bulletin of HIT

ER -